# SDR IPXA2021072071890

- Difficulty date: July 7, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027502
- Part serial: 009
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING DROOP L/E SKIN IS CHAFED AT I/B END.REMOVED AND REPLACED CHAFED RT WING DROOP L/E IAW AMM 27-80-10. (MINOR)
